MAUDE Adverse Event Report: UMANO MEDICAL INC. OOK SNOW; HOSPITAL BED

UMANO MEDICAL INC. OOK SNOW; HOSPITAL BED
Model Number FL36
Medical Device Problem Codes Defective Alarm (1014); Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Codes Bruise/Contusion (1754); Fall (1848)
Date of Event 12/16/2024
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2024, a customer reported to the manufacturer's technical service that the bed exit monitoring system was triggering an alarm immediately upon arming.The site's technician initiated troubleshooting, but the issue remained unresolved.Troubleshooting was scheduled to continue the following day, and the medical staff continued to use the device.On (b)(6) 2024, during troubleshooting, the site's technician informed the manufacturer that a patient had fallen from the bed the previous night (exact date and time not disclosed).The bed activity log confirmed that the bed exit monitoring system was activated at 21:03 and an alarm was triggered at 8:41.

Brand Name
OOK SNOW
Common Device Name
HOSPITAL BED
Manufacturer (Section D)
UMANO MEDICAL INC.
230 boulevard nilus-leclerc
l'islet, qc G0R 2 C0
CA  G0R 2C0
Manufacturer (Section G)
UMANO MEDICAL INC.
230 boulevard nilus-leclerc
l'islet, qc G0R 2 C0
CA   G0R 2C0
Manufacturer Contact
saoussen gammoudi
230 boulevard nilus-leclerc
l'islet, qc G0R 2-C0
CA   G0R 2C0
MDR Report Key21162327
Report Number3009591865-2025-00001
Device Sequence Number9356042
Product Code FNL
UDI-Device Identifier00670482000500
UDI-Public010067048200050011220201
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model NumberFL36
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2024
Initial Report FDA Received Date01/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown